# SDR QXEA0000656

- Difficulty date: February 29, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- REAR PRESSURE BULKHEAD HAS AN .25 INCH CRACK ON LOWER FLANGE OF BEAM 3 RADIUS.  REPAIRED IAW HORIZON AIR EA 4-53-929.
